You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1972/44/4
Invariant systems of conjugate harmonic functions associated with compact Lie groups
Download
PDF
- Invariant systems of conjugate harmonic functions associated with compact Lie groups
Article
Original scientific text
Title
Invariant systems of conjugate harmonic functions associated with compact Lie groups
Authors
Ronald Coifman
1
,
Guido Weiss
1
Affiliations
St. Louis, Mo., U.S.A.
Studia Mathematica
1972/44/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
301-308
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics